# SDR F3LA2024041700050

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 07458
- Aircraft time: 23,892 hours, 10,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 2301C000001
- Part serial: 230111249
- Condition: Contaminated
- Location: Zone 100
- Part time: 23,908 hours, 10,334 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: A/C GROUNDED DUE TO EVENT. REF LP435276, ITEM 1: ON CLIMBOUT A/C HAD BURNING ELECTRIC SMELL. FA'S SAID HAZE FILLING CABIN AREA. CORRECTIVE ACTION: PERFORMED T.S. IAW 05-50-00-810-831-0-A, SUB TASK 4.A.B AMM 21-00-00-615-802-A. FOUND NO DEFECTS, UNABLE TO DUPLICATE NO HAZE OR SMELLS NOTED. POSSIBLE CAUSE OF EVENT WAS DUAL PACK OVERHAUL REF WORK ORDER 525224. PERFORMED PACKS BLOW OUT PROCEDURE IAW 21-60-00-615-802-A. OK FOR SERVICE.
